Arrêt de certaines suites multiples de variables aléatoires indépendantes
Séminaire de probabilités de Strasbourg, Tome 13 (1979), pp. 174-198.
@article{SPS_1979__13__174_0,
     author = {Cairoli, Renzo and Gabriel, Jean-Pierre},
     title = {Arr\^et de certaines suites multiples de variables al\'eatoires ind\'ependantes},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {174--198},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {13},
     year = {1979},
     zbl = {0417.60057},
     mrnumber = {544790},
     language = {fr},
     url = {http://archive.numdam.org/item/SPS_1979__13__174_0/}
}
TY  - JOUR
AU  - Cairoli, Renzo
AU  - Gabriel, Jean-Pierre
TI  - Arrêt de certaines suites multiples de variables aléatoires indépendantes
JO  - Séminaire de probabilités de Strasbourg
PY  - 1979
DA  - 1979///
SP  - 174
EP  - 198
VL  - 13
PB  - Springer - Lecture Notes in Mathematics
UR  - http://archive.numdam.org/item/SPS_1979__13__174_0/
UR  - https://zbmath.org/?q=an%3A0417.60057
UR  - https://www.ams.org/mathscinet-getitem?mr=544790
LA  - fr
ID  - SPS_1979__13__174_0
ER  - 
Cairoli, Renzo; Gabriel, Jean-Pierre. Arrêt de certaines suites multiples de variables aléatoires indépendantes. Séminaire de probabilités de Strasbourg, Tome 13 (1979), pp. 174-198. http://archive.numdam.org/item/SPS_1979__13__174_0/

[1] Burkholder, D.L., Successive conditional expectations of an integrable function. Ann. Math. Statist. 33, 887-893 (1962). | MR 143246 | Zbl 0128.12602

[2] Cairoli,R. et Walsh, J.B., Régions d'arrêt, localisations et prolongements de martingales. Z. Wahrscheinlichkeitstheorie verw. Gebiete 44, 279-306 (1978). | MR 509203 | Zbl 0369.60043

[3] Davis, B., Stopping rules for Sn/n and the class L log L. Z. Wahrscheinlichkeitstheorie verw. Gebiete 17, 147-150 (1971). | MR 279873 | Zbl 0194.50102

[4] Gabriel, J.P., Martingales with a countable filtering index set. Ann. Probability 5, 888-898 (1977). | MR 445603 | Zbl 0432.60055

[5] Mccabe, B.J. et Shepp, L.A., On the supremum of Sn/n. Ann. Math. Statist. 41, 2166-2168 (1970). | MR 267627 | Zbl 0226.60067

[6] Smythe, R.T., Strong laws of large numbers for r-dimensional arrays of random variables. Ann. Probability 1, 164-170 (1973). | MR 346881 | Zbl 0258.60026

[7] Smythe, R.T., Sums of independent random variables on partially ordered sets. Ann. Probability 2, 906-917 (1974). | MR 358973 | Zbl 0292.60081

[8] Walsh, J.B. Martingales with a multidimensional parameter and stochastic integrals in the plane. Cours 3e cycle Univ. Paris VI.